• Like
ASUG HUMAN CAPITAL MANAGEMENT COMMUNITY  - ANNUAL CONFERENCE SESSION GRID
Upcoming SlideShare
Loading in...5
×

Thanks for flagging this SlideShare!

Oops! An error has occurred.

ASUG HUMAN CAPITAL MANAGEMENT COMMUNITY - ANNUAL CONFERENCE SESSION GRID

  • 505 views
Published

ASUG CUSTOMER STORIES delivered to you by the ASUG Human Capital Management Community. Find sessions on how to solve 21st century workforce problems. Customer stories provide insight into how to use …

ASUG CUSTOMER STORIES delivered to you by the ASUG Human Capital Management Community. Find sessions on how to solve 21st century workforce problems. Customer stories provide insight into how to use SAP's latest cloud and on-premise technology solutions. SAP experts deliver updates on the latest technology and listen to your needs for the future through the ASUG Influence program.

Published in Recruiting & HR
  • Full Name Full Name Comment goes here.
    Are you sure you want to
    Your message goes here
    Be the first to comment
No Downloads

Views

Total Views
505
On SlideShare
0
From Embeds
0
Number of Embeds
2

Actions

Shares
Downloads
8
Comments
0
Likes
1

Embeds 0

No embeds

Report content

Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
    No notes for slide

Transcript

  • 1. ASUG-SAPPHIRE 2014 ANNUAL CONFERENCE - Human Capital Management Community HCM COMMUNITY Room S330A HCM COMMUNITY Room S330B 10:30 a.m. - 11:30 a.m. (60 minutes) #1701 - HCM On-Premise The Way Forward - Gopalakrishnan (SAP) #1801 - Cirrus Logic - Content Management for Employee Engagement and Talent Management strategies - (D Waldo, Cirrus ) 10:30 am - 11:30 am Follow the Right Map on Your Road to a Better HCM Solution Show Floor - Microforum 10:30 - 10:50 am Cloud Learning - Get a Free Subscription to On-Demand Learning Show Floor - Demo Theater 12:30 p.m. - 1:30 p.m. (60 minutes) #1702 - Streamlining LSO Online Course Functionality - (Becker, Lockheed Martin) #1802 - HCM on any device - Fiori apps for HCM - Gertrud Beisel and S Singh, (SAP) 12:00-12:45 pm Evolve from Human Capital Management to Human Enterprise Mgmt Show Floor - Microforum 11:30-11:50 Cloud Based Compensation Management - Show Floor - Demo Theater (SuccessFactors) 1:45 p.m. - 2:45 p.m. (60 minutes) #1703 - HR Renewal 2.0 FP2; Intelligence Enabled MSS,HANA Predictive Models; UI5; CATS for ESS; Dynamic Processing Framework for HR Admins Everybody Gets Paid with NPC's Switch to SAP Payroll - (NPC) 1:45 - 2:45 PM - S331C SAP SuccessFactors is Changing the Business in Small-to-Medium Sized Companies in Latin America 1:45 p.m. – 2:45 p.m. ASUG Hub - Show Floor - Rm 3 HCM Community Networking Cloud HCM? Should I Stay or Should I Go? With Luke Marson 3:00 p.m. - 4:00 p.m. (60 minutes) #1704 - BNSF Railway increases talent acquisition with Success Factors Recruiting in the cloud. (BNSF) #1804 - The Next Generation User Experience for Employees and Managers - ESS and MSS in HR Renewal - (SAP) #2404 - S322 -Empowering Employees via Self-Service: Implementing Travel and Expenses in the SAP Portal 3:00-3:20 Optimize Your Workforce with Unified Talent Management - Show Floor - Demo Theater 8:30 a.m. - 9:30 a.m. (60 minutes) #1705 - MyCareerTrak Building Amtrak s Integrated SAP HCM and SuccessFactors Solution - Amtrak #1805 - Tips and Tricks for a Successful Positive Open Enrollment with New Medical Plan & Affordable Care Act - University of Cinncinnati 8:00 - 8:20 am - Achieve Better Business Outcomes by Transitioning to the HR Cloud The Timken Co. Show Floor - Demo Theater 12:30 p.m. - 1:30 p.m. (60 minutes) #1706 - Karl Storz: how we integrated SAP Success Factors BizX Talent Management Suite with core SAP HCM system - (Karl Storz & Coeus Cons) #1806 - How Fulton County Schools Consolidated Multiple Payroll Areas into a New, Single Payroll Area (and Lived to Tell) - (Fulton County Schools) #2406 - S322 - Learning and Usability through the SAP Portal with Mobile Considerations 1:00 - 1:45 pm Benefit from Integrated Hybrid Software for Talent Management and HCM Show Floor - Microforum - Line of Business area TUESDAY, JUNE 3, 2014 - S330A: S. Concourse, L MISCELLANEOUS SESSIONS on HCM - Rooms and times for these sessions vary ROUNDTABLES - on 3rd Level of OCC Small Group Discussions (10-12 participants) LUNCH: 11:00 AM - 2:00 PM 11:30 -12:30 - Roundtable Follow the HCM On Premise Roadmap session with a small group discussion with Srikanth Gopalakrishnan, VP, Applications Innovation, SAP 2:00 - 4:00 pm Roundtable Setting the stage for change and employee engagement - Why choose cloud? How to identify & manage business processes effectively...The discussion table is yours! Drop into our intimate roundtable venue, share your issues, ask your questions, get real answers from fellow users and consultants. Facilitated by Kellie Fitzpatrick, CEO of Symphony Consulting SAP KEYNOTE 8:30 a.m. - 10:00 a.m. SAP KEYNOTE 10:00 a.m. - 12:00 p.m. LUNCH: 11:00 AM - 2:00 PM WEDNESDAY, JUNE 4, 2014 ASUG KEYNOTE 4:30 p.m. - 6:00 p.m. 11:30-12:30 Roundtable: Questions and answers for American Airlines on interfacing SAP HR/Payroll with Workbrain Timekeeping - including identification of position attributes to manage OT eligibility, types of OT pay & Holiday pay, etc
  • 2. ASUG-SAPPHIRE 2014 ANNUAL CONFERENCE - Human Capital Management Community HCM COMMUNITY Room S330A HCM COMMUNITY Room S330B TUESDAY, JUNE 3, 2014 - S330A: S. Concourse, L MISCELLANEOUS SESSIONS on HCM - Rooms and times for these sessions vary ROUNDTABLES - on 3rd Level of OCC Small Group Discussions (10-12 participants) 1:45 p.m. - 2:45 p.m. (60 minutes) #1707 - SuccessFactors Employee Central experts panel: Ask your questions to a live panel of experts Joachim Foerderer, SAP and Jyoti Sharma, Hrizons #1807 - SAP Suite on HANA: Payroll Control Center - Johnson & Johnson and SAP journey innovating end-to-end payroll processing 2:00 - 2:45 pm Use the Cloud to Improve Temporary and Contingent Labor Processes Show Floor - Microforum - Line of Business area 3:00 p.m.- 4:00 p.m. (60 minutes) INFLUENCE! #1708 - Employee and Manager Self Service Influence Council - F Lentz, PASSHE & G Beisel, SAP INFLUENCE! #1808 - Enhance Payroll Administration - M Heckett, Ameerican Airlines & Wulf, SAP INFLUENCE! 3:00-4:00 pm - S321 #1408 - Annual Meeting of the LEARNING INFLUENCE COUNCIL 2:30 - 2:50 pm Leverage Your Existing Investments Using HR Renewal Processes Show Floor - Microforum 4:15 p.m. - 5:15 p.m. (60 minutes) #1709 - Improving the SAP User Experience at The Walt Disney Company - Koukeyan & Nickell, Disney #1809 - Case Study:EHP6 Implementing Employee and Manager Self Service at SSM Healthcare - Guru, Clarkston Consulting & SSM Healthcare 4:15-5:15 - S210D Get more value from your SAP investments - SAP Customer Connection - Kennametal & SAP 4:00 - 4:30 pm Engage and Unlock Your Workforce to Realize Better Business Outcomes Show Floor -Theater 4 11:00 a.m. - 12:00 p.m. (60 minutes) #1710 - How Capital Group implemented their HR Dashboards on a ShoeString - Capital Group #1810 - How To Fix A Broken Performance Management Program: How Leading Orgs are transforming PM to maximize Bus Value - PWC INFLUENCE! #1910 - Portal Influence Council Update S331D 11:00 - 11:20 am Align and Optimize Your Workforce with Unified Talent Management Show Floor - Demo Theater 1:00 p.m. - 2:00 p.m. (60 minutes) #1711 - General Mills Executes Best Practice Global HCM Data Quality Strategy - Boa Web & Animal Health #1811 - HR Renewal Panel: The New SAP HCM Core User Experience – Ask the Experts About Landing Pages, Lanes, Navigation and More 1:00 - 2:00 pm - S320D Karl Storz: SAP Program Management Lessons Learned While Integrating SuccessFactors in an SAP Landscape 1:30 - 1:50 pm Harmonize the User Experience Combining Cloud and On-Premise Solutions Show Floor - Demo Theater 2:30 p.m. - 3:30 p.m. (60 minutes) INFLUENCE! #1712 - SAP Payroll on HANA: Payroll Control Center Influence Council #1812 - Successfactors Employee Central: Cloud Core HCM overview, and roadmap update - J Foerderer, SAP 3:00 - 3:45 - Let Your Talent and Business Thrive... Excellence in the Cloud - Show Floor - Microforum 2:00 - 2:20 pm Leverage Existing Investments Using HR Renewal Processes Show Floor - Demo Theater 4:00 to 5:00 pm Roundtable Meet with Michael Wulf of SAP after his 3 pm Influence Council Session - share your issues/wishes on Payroll Administration 1:30 to 3:30 pm Setting the Stage for Change and Employee Engagement: If your system could….it would…[fill in the blank!] Learn how developments in on-premise - HR Renewal - will help. Drop into our intimate roundtable venue, share your issues, ask your questions, get real answers from fellow users and consultants Facilitated by Kellie Fitzpatrick, CEO of Symphony Consulting THURSDAY, JUNE 5, 2014 CONCERT NIGHT SAP KEYNOTE 9:30 a.m. - 10:30 a.m LUNCH: 11:00 AM - 2:00 PM After the Conference . . . Join Our LINE OF BUSINESS Discussions! Visit ASUG.COM and search for Category "HCM LOB" or find Webinars on ASUG.COM under the "Events" Menu. Our Line of Business Webinars start in August and include Josh Bersin on 21st Century Talent Management; Thomas Otter on The Changing Workforce Demograpics, as well as sessions on 21st Century Workforce Strategies - for Learning, Development, Performance and Compensation.